# SDR NWAA082309995

- Difficulty date: May 22, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 85,409 hours, 77,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 18-21 OF THE CABIN WERE INOPERATIVE.  A BROKEN WIRE WAS DISCOVERED AS THE CAUSE AND MAINTENANCE REPAIRED IT WITH A SPLICE.  FUNCTIONAL CHECK WAS GOOD.
